# SDR DALA2020032001978

- Difficulty date: March 17, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 83,221 hours, 10,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERWING AFT LEFT & RIGHT UPPER WILL NOT ILLUMINATE, LOWR AFT OVERWING EXIT LIGHT, PATHWAY 28L & 38R ROW WILL NOT ILLUMINATE. FOUND PUSH PIN ON HARNESS REINSERTED, AT ROW 38R FOUND LOOSE CONNECTOR ON HARNESS AND REINSTALLED. REPLACED OVER WING EMERGENCY POWER SUPPLY. SYSTEM OPERATION NORMAL.
